RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2009, Volume 12, Number 2, Pages 111–125 (Mi mt183)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate calculations of Riesz integrals

M. I. Medvedeva, V. I. Polovinkin

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We establish error estimates for quadrature formulas with arbitrary nodes and coefficients which are used for integrating the Riesz potentials.

Key words: quadratic formula, error functional, sequence of functionals, Riesz potential, Riesz integral.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2010, 20:3, 180–190

Bibliographic databases:

UDC: 517+518.392
Received: 22.06.2008

Citation: M. I. Medvedeva, V. I. Polovinkin, “Approximate calculations of Riesz integrals”, Mat. Tr., 12:2 (2009), 111–125; Siberian Adv. Math., 20:3 (2010), 180–190

Citation in format AMSBIB
\Bibitem{MedPol09}
\by M.~I.~Medvedeva, V.~I.~Polovinkin
\paper Approximate calculations of Riesz integrals
\jour Mat. Tr.
\yr 2009
\vol 12
\issue 2
\pages 111--125
\mathnet{http://mi.mathnet.ru/mt183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599427}
\transl
\jour Siberian Adv. Math.
\yr 2010
\vol 20
\issue 3
\pages 180--190
\crossref{https://doi.org/10.3103/S105513441003003X}


Linking options:
  • http://mi.mathnet.ru/eng/mt183
  • http://mi.mathnet.ru/eng/mt/v12/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maria I. Medvedeva, Nikolay N. Osipov, “Approximate integration of modified Riesz potentials”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 479–484  mathnet
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:229
    Full text:69
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019